# SDR IPXA2019032540453

- Difficulty date: March 5, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AVB758121
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 2 ENG. PYLON AFT UPPER FAIRING STIFFNER HAS SEVERAL CRACKS AT STA. 2351.039 (YID=563.035) AND ZID=82.50. REPAIRERD CRACKED NR 2 PYLON AFT UPPER FAIRING STIFFNER IAW EA 011-5450-01-A7656 REV. I/R AND EO MD11-5450-71908-A. (MINOR)
